EconPapers    
Economics at your fingertips  
 

Optimal income taxation and the shape of average tax rates

Alexis Parmentier (), Etienne Lehmann () and Jean Hindriks ()

Economics Bulletin, 2006, vol. 8, issue 2, 1-6

Abstract: We investigate whether the optimal income tax model of Mirrlees (1971) can reproduce the empirically observed increasing average tax rates. We give a necessary condition and exhibit two examples where the optimal average tax rates are increasing.

JEL-codes: H2 (search for similar items in EconPapers)
Date: 2006-03-23
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://www.accessecon.com/pubs/EB/2006/Volume8/EB-06H20002A.pdf (application/pdf)

Related works:
Working Paper: Optimal income taxation and the shape of average tax rates (2006)
Working Paper: Optimal income taxation and the shape of average tax rates (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-06h20002

Access Statistics for this article

More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().

 
Page updated 2018-09-06
Handle: RePEc:ebl:ecbull:eb-06h20002